Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 53 (11) (2021)
New integral inequalities of Hermite–Hadamard type in a generalized context
by Juan Eduardo N´apoles Vald´es, Bahtiyar Bayraktar and Saad Ihsan Butt
Families of Means-Based Modified Newtons Method for Solving Nonlinear Models
by Oghovese Ogbereyivwe and Veronica Ojo-Orobosa
Generalized Geometry of Tangential and Affine Configuration Chain Complexes
by M. Khalid, Mariam Sultana, Azhar Iqbal and Javed Khan
A New k-Fractional Integral Operators and their Applications
by Hina Ilyas and Ghulam Farid
Semi Analytic Solution of Hodgkin-Huxley Model by Homotopy Perturbation Method
by Khairunnisa Khan and Hisham bin Zubair Syed
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved